Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why is there bleeding in the nose of a HIV infected person ?

I have a friend who has been recently dianosised of having HIV , lately he has been esperiencing heavy nose bleeds and the Drs have taken him off all his hiv meds, is this an indication that he may be approaching full blown AIDS? Call me Concerned Friend
Asked On : Wed, 11 May 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query,concerned friend.In his case it is possible his platelets count might have gone low along with the total blood count and resulted into bleeding.There has to be some other reason for stopping medicines.Only nose bleed can not give idea about the severity of disease.HIV infection does not means AIDS all the time.bye.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor